# SDR CA150731008

- Difficulty date: July 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,738 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT CRUISE AIRCRAFT EXPERIENCED HYDRAULIC SYSTEM 1 FAILURE MESSAGE, ALONG WITH A LOW PRESSURE AND LOW QUANTITY INDICATION. DECLARED PAN PAN WITH ATC, AFTER LANDING AIRCRAFT TAXIED TO THE GATE UNDER OWN POWER. CRF WAS ADVISED AND PRESENT.  EDP REMOVED PER AMM 29-11-01-000-801A. EDP INSTALLED PER AMM 29-11-01-400-801A.
